# SDR DALA2025110608102

- Difficulty date: October 29, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 98,497 hours, 17,575 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH WING O/B FLAP UPPER ACCESS PANEL 666KT AT 62" FROM I/B SIDE DELAMILATION.   RH WING O/B FLAP UPPER ACCESS PANEL 666KT AT 62" FROM I/B SIDE REPAIRED AS PER PRI REV.0 OF ER/A 629898-14. (1277913)
